Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 55-59
http://dx.doi.org/10.1155/S0161171290000084

On weaker forms of compactness Lindelöfness and countable compactness

Department of Mathematics, University of Durban-Westville, Private Bag X54001, Durban 4000, South Africa

Received 6 July 1987; Revised 9 August 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Baboolal, J. Backhouse, and R. G. Ori, “On weaker forms of compactness Lindelöfness and countable compactness,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 55-59, 1990. https://doi.org/10.1155/S0161171290000084.